# SDR 95ZZZX6407

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4565M
- Make and model: Piper PA-11
- Aircraft serial: 1168
- Engine: Cont C9012F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 653421
- Condition: Excess Worn
- Location: Nr 2,4 Cyls Exh
- Part time: 98 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER REPORTED EXCESSIVE BLOW-BY.  COMPRESSION CHECK NR 2 - 52/80 AND NR 4 - 50/80.  EXHAUST VALVES LEAKING.  PISTONS HEAVY WITH CARBON BUILD-UP.  EXHAUST GUIDES WORN BEYOND TCM LIMITS.  SUBMITTER STATES THIS IS 4 OUT 10 CYLINDERS INSTALLED, ALL WITH LESS THAN 100 HOURS SINCE NEW.
